# SDR SWAA2014051928153

- Difficulty date: April 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5930760
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ON AFT CLOSE OUT WEB C2 DOOR CUT OUT CORRODED BETWEEN BS 292 TO BS 1002, BETWEEN STRINGER 26L TO STRINGER 25L.  R & R WEB IAW SRM & DWG.
